The space structure near a blow-up point for semilinear heat-equations: a formal approach
dc.contributor.author | Velázquez, J.J. L. | |
dc.contributor.author | Galaktionov, V. A. | |
dc.contributor.author | Herrero, Miguel A. | |
dc.date.accessioned | 2023-06-20T17:03:47Z | |
dc.date.available | 2023-06-20T17:03:47Z | |
dc.date.issued | 1991 | |
dc.description.abstract | Positive solutions of the semilinear parabolic equations u(t) - u(xx) = u(p), p > 1 and u(t) - u(xx) = e(u) for - ∞ < x < + ∞, t > 0 which blow up at a single point x = 0 at a finite instant of time t = T > 0 are considered. Using formal methods, a description is given of the types of possible asymptotic behaviour of the solutions as (x, t)--> (0, T). | |
dc.description.department | Depto. de Análisis Matemático y Matemática Aplicada | |
dc.description.faculty | Fac. de Ciencias Matemáticas | |
dc.description.refereed | TRUE | |
dc.description.status | pub | |
dc.eprint.id | https://eprints.ucm.es/id/eprint/17117 | |
dc.identifier.issn | 0965-5425 | |
dc.identifier.officialurl | http://www.mathnet.ru/links/e4ba9648dc99d5b162073772ae6134ba/zvmmf3115.pdf | |
dc.identifier.relatedurl | http://www.mathnet.ru | |
dc.identifier.uri | https://hdl.handle.net/20.500.14352/57709 | |
dc.issue.number | 3 | |
dc.journal.title | Computational Mathematics and Mathematical Physics | |
dc.language.iso | eng | |
dc.page.final | 55 | |
dc.page.initial | 46 | |
dc.publisher | Pergamon-Elsevier Science | |
dc.rights.accessRights | open access | |
dc.subject.cdu | 517.956.4 | |
dc.subject.cdu | 536.2 | |
dc.subject.keyword | Blow-up of a positive solution | |
dc.subject.keyword | single-point blow-up | |
dc.subject.keyword | formal expansions | |
dc.subject.ucm | Ecuaciones diferenciales | |
dc.subject.unesco | 1202.07 Ecuaciones en Diferencias | |
dc.title | The space structure near a blow-up point for semilinear heat-equations: a formal approach | |
dc.type | journal article | |
dc.volume.number | 31 | |
dcterms.references | Галактионов В. А., Посашков С. А. Уравнение ut — uxx+u$. Локализация, асимптотическое поведение неограниченных решений: Препринт № 97. М.: ИПМатем. АН СССР, 1985. Giga Y., Kohn В. V. Asymptotic self-similar blow-up of semilinear heat equations//Communs Pure and Appl. Math. 1985. V. 38. P. 297-319. Галактионов В. А., Посашков С. А. Применение новых теорем сравнения к исследованию неограниченных решений нелинейных параболических уравнений //Дифференц. ур-ния. 1986. Т. 22. № 7. С. 1165-1173. Giga Y., Kohn В. У. Characterizing blow-up using similarity variables // Indiana Univ. Math. J. 1987. V. 36. P. 1-40. Галактионов В. А., Посашков С. А. Моделирование процессов обострения в задачах теплопроводности с нелинейным источником // Матем. моделирование. 1989. Т. 1. №'12. С. 89-108. Giga У., Kohn В. V. Nondegeneracy of blow-up points for semilinear heat equations//Communs Pure and Appl. Math. 1989. V. 42. P. 845-884. Bebernes J., Bressan A., Eberly D. A description of blow-up for the solid fuel ignition model // Indiana Univ. Math. J. 1987. V. 36. P. 295-305. Bressan A. On the asymptotic shape of blow-up, to appear. Liu W. The blow-up rate of solutions of semilinear heat equations // J. Different. Equat. 1989. V. 77. P. 104-122. - Hocking L. M., Stewartson K., Stuart J. T. A non-linear instability burst in plane parallel flow//J. Fluid Mech. 1972. V. 51. P. 705-735. Dold J. W. Analysis of the early stage of thermal runaway//Quart. J. Mech. Ami Appl. JWathv 1985. V. 38. P. 361-387. Самарский А. А., Галактионов В. А., Курдюмов С. П., Михайлов А: П. \ежшыщ$ с обострением в задачах для квазилинейных параболических уравнений. М.: Наука, 1987. Berger М., Kohn R. V. A rescaling algorithm for the numerical calculation of blowing up solutions//Communs Pure and Appl. Math. 1988. V. 41, P. 841-863. Bebernes Bressan A., Lacey A. A. Total blow-up versus single point blow-nip If J. Different. Equat. 1988. V. 73. P. 30-44. Самарский А. А., Еленин Г. Г., Змитренко Н. В. и др. Горение нелинейной средш в виде сложных структур//Докл. АН СССР. 1977. Т. 237. № 6. С. 1330-1333. Еленин Г. Г., Курдюмов С. П., Самарский А. А. Нестационарные диссипативныф-структуры в нелинейной теплопроводной среде // Ж. вычисл. матем. и матем. физ. 1983. Т. 23. № 2. С. 380-390. Галактионов В. А., Курдюмов С. П., Посашков С. А., Самарский А. А. Квазилинейное параболическое уравнение со сложным спектром неограниченных автомодельных решений//Матем. моделирование. Процессы в нелинейных средах. Мл Наука, 1986. С. 142-182. Gaiaktionov V. A., Herrero М. A., Velazquez J. J. L. The structure of solutions neаr an extinction point in semilinear heat equations with strong absorption: a formal approach, to appear. | |
dspace.entity.type | Publication |
Download
Original bundle
1 - 1 of 1